# SDR WX0A2024030431969

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 51,128 hours, 36,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Expired
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BATTERIES EXP / REPLACED BATTERIES IN AFT MEGAPHONE BATTERIES IAW AMM 25-65-51-920-001-A"
